Antibody drug conjugate (ADC) therapies are an emerging treatment for hematologic and solid organ malignant tumors. These ADCs are targeted monoclonal antibodies conjugated to a cytotoxic payload, designed to maximize antitumor effect while minimizing toxic effects to normal host tissue.1 We describe a case series of 6 patients who presented with a similar telangiectatic rash after treatment with ADCs containing the cytotoxic payload tesirine.
Identify all potential conflicts of interest that might be relevant to your comment.
Conflicts of interest comprise financial interests, activities, and relationships within the past 3 years including but not limited to employment, affiliation, grants or funding, consultancies, honoraria or payment, speaker's bureaus, stock ownership or options, expert testimony, royalties, donation of medical equipment, or patents planned, pending, or issued.
Err on the side of full disclosure.
If you have no conflicts of interest, check "No potential conflicts of interest" in the box below. The information will be posted with your response.
Not all submitted comments are published. Please see our commenting policy for details.
Sorensen EP, Thrush J, Bartlett NL, Rosman IS, Anadkat MJ, Jones HA. Diffuse Telangiectatic Rash Associated With Novel Antibody Drug Conjugate Therapies. JAMA Dermatol. 2020;156(5):601–603. doi:10.1001/jamadermatol.2020.0208
Coronavirus Resource Center
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: